MathSciNet Relay Station
MathSciNet bibliographic data
MR82954 (18,635c) 10.4X
Wright, Fred M. Some sufficient conditions for a determinate Hamburger moment sequence. Proc. Amer. Math. Soc. 7 (1956), 1040–1043.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement